RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 554–559 (Mi mz975)  

This article is cited in 1 scientific paper (total in 1 paper)

Complexity properties of recursively enumerable sets and $bsQ$-completeness

R. Sh. Omanadze

Tbilisi Ivane Javakhishvili State University, Ilia Vekua Institute of Applied Mathematics

DOI: https://doi.org/10.4213/mzm975

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 476–480

Bibliographic databases:

UDC: 510.5
Received: 25.05.1999

Citation: R. Sh. Omanadze, “Complexity properties of recursively enumerable sets and $bsQ$-completeness”, Mat. Zametki, 68:4 (2000), 554–559; Math. Notes, 68:4 (2000), 476–480

Citation in format AMSBIB
\Bibitem{Oma00}
\by R.~Sh.~Omanadze
\paper Complexity properties of recursively enumerable sets and $bsQ$-completeness
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 554--559
\mathnet{http://mi.mathnet.ru/mz975}
\crossref{https://doi.org/10.4213/mzm975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823142}
\zmath{https://zbmath.org/?q=an:1017.03020}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 476--480
\crossref{https://doi.org/10.1007/BF02676727}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900027}


Linking options:
  • http://mi.mathnet.ru/eng/mz975
  • https://doi.org/10.4213/mzm975
  • http://mi.mathnet.ru/eng/mz/v68/i4/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Batyrshin, “Noncancellable, singular, and conjugate degrees”, Algebra and Logic, 56:3 (2017), 181–196  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:70
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020